# SDR CALA9601243

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Engine: Rroyce RB211535E4
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hp2 Duct
- Part number: 312N53061
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A, D

## Discrepancy

THE RT ENGINE HAD A FIRE WARNING INDICATION AFTER TAKEOFF FROM LAX.  THE AIRCRAFT WAS RETURNED TO LAX WHERE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE. THE HP2 DUCT WAS FOUND LEAKING.  THE HP2 DUCT WAS REMOVED AND REPLACED AND LEAK CHECKS WERE GOOD.  A TEST FLIGHT WAS CONDUCTED AND THE RT ENGINE PERFORMED NORMALLY.
